# SDR W8PA960187

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BPS73
- Condition: Failed
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE, ROWS 19 THROUGH 22.  REPLACED BATTERY CHARGER.  (M)
